# SDR USAA20110321BA020

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE CAPTAIN AND FIRST OFFICER'S FLASHLIGHTS WERE INOPERATIVE.  THE FLIGHT DECK FLASHLIGHTS ARE NOT REQUIRED FOR THIS AIRCRAFT AND FLEET, AND WERE SUBSEQUENTLY REMOVED.
